# SDR EE4Y2017090304260

- Difficulty date: August 27, 2017
- Submitted: September 3, 2017
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N305GT
- Make and model: Boeing 737-4H6
- Aircraft serial: 27674
- Aircraft time: 43,510 hours, 37,257 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A STRUCTURAL INSPECTION AT THE LT MAIN WHEEL WELL, FOUND SIDE WEB CORRODED, BS 695 - 706, STRINGER 18AL.  THE WEB WAS REPLACED IAW SRM 51-10-02, PARAGRAPH 8, DRAWINGS 69-78163, AND 65-46877.
